Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 29, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Nov 6, 2017, 8:27 AM EST for Clermont County, Hamilton County, Warren County, Ohio. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2017, 8:27 AM EST (13:27 UTC)
- Expired
- Nov 7, 2017, 12:15 AM EST
- In force
- 16 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clermont County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
466
WGUS41 KILN 061327
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
827 AM EST Mon Nov 6 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Little Miami River at Kings Mills
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC025-061-165-070127-
/O.NEW.KILN.FL.W.0029.171106T1327Z-171107T0515Z/
/KIMO1.1.ER.000000T0000Z.171106T1200Z.171106T2315Z.NO/
827 AM EST Mon Nov 6 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Little Miami River at Kings Mills
* until late tonight.
* At 7 AM the stage was 20.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is near crest and should fall to below flood stage by this evening.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek
in South Lebanon. Roads affected by the flooding include Broadway,
McKinley and Pike Streets.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$2 follow-up statements
661
WGUS81 KILN 061546
FLSILN
Flood Statement
National Weather Service Wilmington OH
1046 AM EST Mon Nov 6 2017
...The Flood Warning continues for the following rivers...
Little Miami River at Milford
...The Flood Warning continues for the following rivers...
Little Miami River at Kings Mills
OHC025-061-165-062346-
/O.CON.KILN.FL.W.0029.000000T0000Z-171107T0515Z/
/KIMO1.1.ER.000000T0000Z.171106T1200Z.171106T2315Z.NO/
1046 AM EST Mon Nov 6 2017
The Flood Warning continues for
The Little Miami River at Kings Mills
* until late tonight.
* At 7 AM the stage was 20.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this evening.
* At stages near 19.5 feet, flooding can be expected near Turtle Creek
in South Lebanon. Roads affected by the flooding include Broadway,
McKinley and Pike Streets.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-062346-
/O.EXT.KILN.FL.W.0020.000000T0000Z-171107T0843Z/
/MLGO1.1.ER.171106T0737Z.171106T1230Z.171107T0243Z.NO/
1046 AM EST Mon Nov 6 2017
...Flooding now expected to continue until late tonight...
The Flood Warning continues for
The Little Miami River at Milford
* until late tonight.
* At 9 AM the stage was 18.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by tonight.
* At stages near 19.0 feet, flooding occurs in lowland areas of Milford
and Terrace Park, including portions of Round Bottom Road in Anderson
Township.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$786
WGUS81 KILN 061939
FLSILN
Flood Statement
National Weather Service Wilmington OH
239 PM EST Mon Nov 6 2017
...The Flood Warning is cancelled for the following rivers...
Little Miami River at Kings Mills
Little Miami River at Milford
OHC025-061-165-062009-
/O.CAN.KILN.FL.W.0029.000000T0000Z-171107T0515Z/
/KIMO1.1.ER.000000T0000Z.171106T1200Z.171106T1859Z.NO/
239 PM EST Mon Nov 6 2017
The Flood Warning is cancelled for
The Little Miami River at Kings Mills
* At 2 PM the stage was 16.8 feet.
* The river fell below flood stage this afternoon.
* Flood stage is 17 feet.
* The river will continue to fall to 9.7 feet by Tuesday morning.
* At stages near 17 feet, flooding of lowland areas occurs from South
Lebanon to Foster. Portions of Mason-Morrow-Millgrove Road also
flood.
&&
LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
3929 8428 3937 8426
$$
OHC025-061-062009-
/O.CAN.KILN.FL.W.0020.000000T0000Z-171107T0843Z/
/MLGO1.1.ER.171106T0737Z.171106T1230Z.171106T1815Z.NO/
239 PM EST Mon Nov 6 2017
The Flood Warning is cancelled for
The Little Miami River at Milford
* At 1 PM the stage was 16.8 feet.
* The river fell below flood stage this afternoon.
* Flood stage is 17 feet.
* The river will continue to fall to 11.3 feet by Tuesday morning.
* At stages near 17 feet, lowland flooding occurs along the river in
Clermont and Hamilton Counties.
&&
LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
3907 8443 3910 8443
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 6, 6:39 AM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 6, 6:39 AM EST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 639 AM EST Mon Nov 6 2017 .SYNOPSIS... A cold front will continue to work through the region this morning. A disturbance will work across southern portions of the region Monday night into Tuesday morning. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Cold front will continue to work through the region this morning. Scattered showers and some drizzle will still be possible this morning after the frontal passage. Winds also pick up with the frontal passage with some wind gusts of 20 to 30 mph. Expect these wind gusts to be short lived and only for a few hours after the frontal passage. Model soundings indicate that drizzle should taper off later this morning, however plenty of cloud cover will remain. With CAA temperatures today will struggle to rise across the region. Although some rain remains across the region, the heaviest and most widespread rain has come to an end therefore the flash flood watch was allowed to be cancelled. Some residual flooding will remain across the region this morning. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Although dry conditions will start out the short term expect the dry conditions to be short lived as isentropic lift increases across southern portions of the region overnight. Increased precipitation chances across southern portions of the area due to this. There is no instability therefore do not have any thunder mention in. Rain showers will begin to taper off Tuesday morning into the afternoon hours as the best lift moves out of the region. With continued cloud cover across the region on Tuesday do not expect most locations to make it out of the 40s. Winds will also be breezy on Tuesday with wind gusts around 20 to 30 mph. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A weak positively tilted short wave will push across the area early in the period, which could bring some additional light showers to far southern counties Tuesday night. Thereafter, high pressure will build in with dry and cool conditions. There will be a reenforcement of the cooler air late in the week which will drop high to 10 degrees below normal. The high pressure system will move off to the east over the weekend. 00Z models continue to have timing differences with the next short wave tracking across the country. Forecast leans towards the slower ECMWF which would hold off on showers until Sunday. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... Drizzle and gusty winds around 20 knots will taper off this morning. IFR cigs will gradually become MVFR today. Expect KDAY, KILN, KCMH, and KLCK to become VFR for awhile this evening into tonight. KCVG and KLUK are expected to only improve to MVFR conditions. Although KILN will improve to VFR conditions, expect MVFR cigs to work back in late tonight. A system will approach the southern TAF sites tonight. This will bring showers to KCVG, KLUK, and KILN. OUTLOOK...MVFR ceilings possible on Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM... AVIATION...Novak
Hazardous weather outlook, Nov 6, 4:05 AM EST, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 405 AM EST Mon Nov 6 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 405 AM EST Mon Nov 6 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 6, 7:55 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NW WYOMING 39.24N 84.49W
11/06/2017 M3.58 INCH HAMILTON OH COCORAHS
24-HR TOTAL
&&
JGIBSONLocal storm report, Nov 6, 7:57 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 8 ESE DOWNTOWN CINCINNA 39.06N 84.37W
11/06/2017 M3.54 INCH HAMILTON OH COCORAHS
24-HR TOTAL
&&
JGIBSONLocal storm report, Nov 6, 8:13 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 S WAVERLY 39.11N 82.98W
11/06/2017 M2.75 INCH PIKE OH CO-OP OBSERVER
24-HR TOTAL
&&
JGIBSONLocal storm report, Nov 6, 8:15 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 WNW CIRCLEVILLE 39.61N 82.96W
11/06/2017 M2.50 INCH PICKAWAY OH CO-OP OBSERVER
24-HR TOTAL
&&
JGIBSONLocal storm report, Nov 6, 8:19 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SPRINGFIELD 39.93N 83.81W
11/06/2017 M3.30 INCH CLARK OH CO-OP OBSERVER
24-HR TOTAL
&&
JGIBSONLocal storm report, Nov 6, 8:20 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 AM EST MON NOV 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N WILMINGTON 39.47N 83.83W
11/06/2017 M3.23 INCH CLINTON OH CO-OP OBSERVER
24-HR TOTAL
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:08 PM EST | Flash Flood Warning | ILN | Miami, Montgomery, Preble | 3 hr |
| Nov 5, 7:16 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 44 min |
| Nov 5, 7:24 PM EST | Flash Flood Warning | ILN | Miami, Montgomery | 3 hr |
| Nov 5, 7:26 PM EST | Special Weather Statement | ILN | Clark, Greene | 34 min |
| Nov 5, 7:34 PM EST | Flash Flood Warning | ILN | Clark | 3 hr |
| Nov 5, 7:40 PM EST | Areal Flood Advisory | ILN | Montgomery, Preble | 3 hr |
| Nov 5, 7:54 PM EST | Special Weather Statement | ILN | Greene | 36 min |
| Nov 5, 7:58 PM EST | Areal Flood Advisory | ILN | Greene | 3 hr |
| Nov 5, 8:04 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 26 min |
| Nov 5, 8:05 PM EST | Special Weather Statement | ILN | Butler | 25 min |
| Nov 5, 8:15 PM EST | Areal Flood Advisory | ILN | Butler, Clinton, Fayette, Greene, Warren | 3 hr |
| Nov 5, 8:30 PM EST | Special Weather Statement | ILN | Warren | 30 min |
| Nov 5, 8:41 PM EST | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Nov 5, 8:44 PM EST | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Hocking, Madison, Pickaway and 1 more | 3 hr |
| Nov 5, 9:22 PM EST | Areal Flood Warning | ILN | Darke | 6 hr |
| Nov 5, 9:33 PM EST | Areal Flood Warning | ILN | Clark, Madison | 6 hr |
| Nov 5, 9:49 PM EST | Areal Flood Warning | ILN | Miami, Montgomery, Preble | 6 hr |
| Nov 5, 10:08 PM EST | Areal Flood Advisory | ILN | Brown, Highland, Hocking, Pike, Ross | 3 hr |
| Nov 5, 10:17 PM EST | Areal Flood Warning | ILN | Clark | 6 hr |
| Nov 5, 10:19 PM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Nov 5, 10:49 PM EST | Flash Flood Warning | ILN | Butler | 2 hr |
| Nov 5, 11:22 PM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 113 min |
| Nov 5, 11:39 PM EST | Flash Flood Warning | ILN | Hamilton | 4 hr |
| Nov 5, 11:44 PM EST | Areal Flood Advisory | ILN | Brown, Clinton, Warren | 3 hr |
| Nov 5, 11:48 PM EST | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Nov 6, 12:01 AM EST | Special Weather Statement | ILN | Clermont, Hamilton | 29 min |
| Nov 6, 12:24 AM EST | Areal Flood Advisory | ILN | Clermont, Warren | 3 hr |
| Nov 6, 12:34 AM EST | Flash Flood Warning | ILN | Clermont, Warren | 2 hr |
| Nov 6, 12:38 AM EST | Special Weather Statement | ILN | Clermont | 37 min |
| Nov 6, 12:43 AM EST | Flash Flood Warning | ILN | Brown, Clinton, Highland | 3 hr |
| Nov 6, 12:55 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Nov 6, 1:03 AM EST | Tornado Warning | ILN | Brown, Clinton, Highland | 7 min |
| Nov 6, 1:12 AM EST | Flash Flood Warning | ILN | Fayette, Madison, Pickaway, Ross | 3 hr |
| Nov 6, 1:14 AM EST | Areal Flood Advisory | ILN | Butler | 91 min |
| Nov 6, 1:15 AM EST | Special Weather Statement | ILN | Highland, Ross | 30 min |
| Nov 6, 1:47 AM EST | Special Weather Statement | ILN | Pike | 28 min |
| Nov 6, 1:48 AM EST | Special Weather Statement | ILN | Ross | 27 min |
| Nov 6, 2:20 AM EST | River Flood Advisory | ILN | Hamilton | 17 hr |
| Nov 6, 2:28 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 3 hr |
| Nov 6, 2:49 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 25 hr |
| Nov 6, 2:53 AM EST | Areal Flood Advisory | ILN | Fairfield, Hocking | 2 hr |
| Nov 6, 2:53 AM EST | River Flood Warning | ILN | Butler | 22 hr |
| Nov 6, 3:44 AM EST | Areal Flood Advisory | ILN | Ross | 2 hr |
| Nov 6, 5:02 AM EST | River Flood Warning | ILN | Hamilton | 45 hr |
| Nov 6, 5:17 AM EST | River Flood Warning | ILN | Licking | 7 hr |
| Nov 6, 5:20 AM EST | Areal Flood Warning | ILN | Greene, Warren | 48 hr |
| Nov 6, 5:29 AM EST | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Nov 6, 6:17 AM EST | River Flood Warning | ILN | Pickaway | 52 hr |
| Nov 6, 6:21 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 41 hr |
| Nov 6, 6:26 AM EST | River Flood Warning | ILN | Hocking | 21 hr |
| Nov 6, 8:03 AM EST | River Flood Warning | ILN | Hamilton | 10 hr |
| Nov 6, 8:03 AM EST | River Flood Warning | ILN | Licking | 14 hr |
| Nov 6, 10:31 AM EST | River Flood Warning | ILN | Adams | 9 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.